Journal article icon

Journal article

GRAVITATIONAL COLLAPSE OF PRESSURELESS INHOMOGENEOUS SPHEROIDS

Publication status:
Published

Actions


Authors


GOODMAN, J More by this author
Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
203
Issue:
1
Pages:
265-277
Publication date:
1983
ISSN:
0035-8711
URN:
uuid:5bdb2158-3c59-4971-9020-4855a7e62e2b
Source identifiers:
211630
Local pid:
pubs:211630

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP